# SDR DALA2017052404187

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 54,192 hours, 21,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RT AFT OVERWING EXIT LIGHT INOPERATIVE.  MAINTENANCE R & R THE POWER SUPPLY M1671 IAW AMM 33-51. OPS CHECKED GOOD.
